# SDR ASAA0340361

- Difficulty date: December 13, 2003
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DUIRNG C-CHECK, FOUND BILGE DOOR MEMBRANE CORRODED ON TOP SIDE IN MULTIPLE LOCATIONS.  REPAIRED IAW SRM.  (M)
